# SDR 2009FA0000927

- Difficulty date: October 8, 2009
- Submitted: October 27, 2009
- Operation: General aviation
- Aircraft: N757JB
- Make and model: Cessna 152
- Aircraft serial: 15279767
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Fitting
- Part number: 04311481
- Condition: Cracked
- Location: Vert Stab
- Part time: 11,849 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VERT STABILIZER ATTACH FITTINGS CORRODED (FILLIFORM AND EXFOILATION), ONE OF THEM CRACKED DUE TO CORROSION.  ACFT KEPT OUTSIDE IN AN OCEAN ENVIRONMENT 3.5 MILES FROM COAST.  PROBABLE CAUSE IS IMPROPER PREVENTATIVE MAINTENANCE.  RECOMMENDATIONS: COLOSER AND MORE FREQUENT INSP OF THESE ITEMS AND MORE STRINGENT STEPS TO ASSURE CORROSION PREVENTATIVE PRIMERS, PAINTS, AND WAXES ARE NOT DETERIORATED IN THESES AREAS.  (K)
